Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 56, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Oct 4, 2009, 3:26 PM CDT for Lee County, Texas. It was in force for 78 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 4, 2009, 3:26 PM CDT (20:26 UTC)
- Expired
- Oct 4, 2009, 4:44 PM CDT
- In force
- 78 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Lee County, TX
The radar
The Ft Hood radar (KGRK), 65 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.4 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 437 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KEWX 042026
FFWEWX
TXC287-042330-
/O.NEW.KEWX.FF.W.0056.091004T2026Z-091004T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
326 PM CDT SUN OCT 4 2009
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LEE COUNTY...
* UNTIL 630 PM CDT.
* AT 321 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING
FROM SHOWERS AND THUNDERSTORMS MOVING EASTWARD ACROSS LEE COUNTY.
RAINFALL RATES WERE ESTIMATED AT 1 TO 2 INCHES AN HOUR ACROSS
SOUTHERN LEE COUNTY FROM SOUTH OF HILLS TO SOUTH OF GIDDINGS.
PREVIOUS RAINS HAVE SATURATED THE GROUND...SO ADDITIONAL RAINFALL
WILL RESULT IN RAPID RUNOFF AND FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FEDOR...
TANGLEWOOD...LEXINGTON AND DIME BOX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DONT DROWN.
&&
LAT...LON 3024 9675 3020 9676 3015 9682 3004 9703
3026 9709 3041 9733 3046 9716 3057 9697
3053 9691 3047 9690 3039 9679 3033 9675
3031 9666 3029 9665
$$1 follow-up statement
000
WGUS74 KEWX 042144
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
444 PM CDT SUN OCT 4 2009
TXC287-042152-
/O.CAN.KEWX.FF.W.0056.000000T0000Z-091004T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE TX-
444 PM CDT SUN OCT 4 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR LEE COUNTY...
AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
SHOWERS AND THUNDERSTORMS HAD DEVELOPED SOUTH OF LEE COUNTY...CLOSER
TO INTERSTATE 10. THE FLASH FLOOD THREAT HAS TEMPORARILY DIMINISHED
AND THE FLASH FLOOD WARNING IS NO LONGER NEEDED.
LAT...LON 3024 9675 3020 9676 3015 9682 3004 9703
3026 9709 3041 9733 3046 9716 3057 9697
3053 9691 3047 9690 3039 9679 3033 9675
3031 9666 3029 9665
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 4, 3:00 PM CDT, 26 minutes earlier.
Area forecast discussion, Oct 4, 3:00 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 300 PM CDT SUN OCT 4 2009 .DISCUSSION... THIS AFTERNOON SHOWERS AND THUNDERSTORMS WERE ONGOING ALONG AND NORTH OF A LINE FROM FREDERICKSBURG EASTWARD TO LA GRANGE. THIS ACTIVITY WAS OCCURRING ALONG THE QUASI-STATIONARY FRONTAL BOUNDARY. THE RADAR LOOP ALSO DEPICTS CONVECTION BEGINNING TO FIRE SOUTH OF THIS BOUNDARY...MOVING NORTHEASTWARD RESULTING IN MERGING CELLS. THUS THE THREAT OF HEAVY RAINFALL AND FLASH FLOODING CONTINUES ACROSS THE WATCH AREA THROUGH 7 PM THIS EVENING. RAIN WILL CONTINUE IN THE FORECAST FOR ALL OF THIS WEEK. SOUTH CENTRAL TEXAS WILL REMAIN IN THE GULF MOISTURE AND MINOR DISTURBANCES IN THE SOUTHWEST FLOW ALOFT WILL AID IN DAY TO DAY CONVECTION. RAIN CHANCES WILL INCREASE TUESDAY INTO WEDNESDAY AS A WEAK FRONTAL BOUNDARY MOVES INTO THE HILL COUNTRY AND BECOMES STATIONARY. THIS BOUNDARY WILL MOVE NORTH OF OUR CWFA ON WEDNESDAY NIGHT. THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS THIS WEEK WILL BE ON FRIDAY. THIS WILL BE ASSOCIATED WITH A COLD FRONT THAT WILL ACTUALLY MOVE THROUGH SOUTH CENTRAL TEXAS...REACHING THE GULF COAST FRIDAY EVENING. A DRY AND STABLE AIRMASS WILL FOLLOW THE FROPA WHICH WILL RESULT IN A DRY AND MILD UPCOMING WEEKEND. GFS AND ECMWF ARE IN FAIRLY GOOD AGREEMENT ATTM...SO THE FCST IS BASE ON THE GFS. NAM TEMPS AND POPS ARE THE OUTLIER THIS TIME AROUND. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 67 84 76 91 75 / 40 30 20 40 30 AUSTIN BERGSTROM INTL AIRPORT 67 84 74 91 74 / 40 30 20 40 30 NEW BRAUNFELS MUNI AIRPORT 69 86 74 92 74 / 40 30 20 30 30 BURNET MUNI AIRPORT 65 80 74 89 71 / 40 30 20 40 40 DEL RIO INTL AIRPORT 71 89 76 91 76 / 20 20 20 30 20 GEORGETOWN MUNI AIRPORT 66 82 74 89 72 / 40 30 20 40 40 HONDO MUNI AIRPORT 72 88 75 92 75 / 30 20 20 30 20 SAN MARCOS MUNI AIRPORT 67 85 74 91 74 / 40 30 20 30 30 LA GRANGE - FAYETTE REGIONAL 68 86 75 91 75 / 40 30 20 30 20 SAN ANTONIO INTL AIRPORT 72 86 77 91 76 / 40 30 20 30 30 STINSON MUNI AIRPORT 72 88 76 92 76 / 40 20 20 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES...GUADALUPE... HAYS...KARNES...KENDALL...LAVACA...LEE...LLANO...TRAVIS... WILLIAMSON...WILSON. && 13/02
Hazardous weather outlook, Oct 4, 5:38 AM CDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 538 AM CDT SUN OCT 4 2009 TXZ171>173-186>194-204>209-219>225-051045- LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL- FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- 538 AM CDT SUN OCT 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM. AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS SOUTH CENTRAL TEXAS TODAY. THIS FEATURE WILL COMBINE WITH DEEP ATMOSPHERIC MOISTURE AND RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS THROUGHOUT THE DAY. LOCALLY HEAVY RAINFALL IS EXPECTED. NEW RAINFALL AMOUNTS WILL AVERAGE ONE TO THREE INCHES. ISOLATED HIGHER TOTALS OF FOUR TO FIVE INCHES OR MORE IS POSSIBLE. THE ADDITIONAL RAINFALL MAY QUICKLY RUNOFF AND CAUSE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ183>185-202-203-217-218-228-051045- VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT- 538 AM CDT SUN OCT 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS SOUTH CENTRAL TEXAS TODAY. THIS FEATURE WILL COMBINE WITH DEEP ATMOSPHERIC MOISTURE AND RESULT IN PERIODS OF SHOWERS AND THUNDERSTORMS THROUGHOUT THE DAY. NEW RAINFALL AMOUNTS WILL AVERAGE ONE HALF OF AN INCH TO ONE INCH. ISOLATED HIGHER TOTALS OF ONE AND A HALF TO TWO INCHES OR MORE IS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Oct 4, 12:55 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1255 PM CDT SUN OCT 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 1 SW KINGSBURY 29.64N 97.83W
10/03/2009 E0.75 INCH GUADALUPE TX COCORAHS
&&
EVENT NUMBER EWX0900153
JPBLocal storm report, Oct 4, 12:58 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1258 PM CDT SUN OCT 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN 3 NE SPRING BRANCH 29.89N 98.37W
10/03/2009 M2.90 INCH COMAL TX COCORAHS
2.90 INCHES OF RAIN OVER AN HOUR AND A HALF NEAR SPRING
BRANCH.
0330 PM FLASH FLOOD TIMBERWOOD PARK 29.71N 98.48W
10/03/2009 BEXAR TX TRAINED SPOTTER
TRAINED SPOTTER REPORTED 2.5 INCHES OF RAIN AROUND
TIMBERWOOD PARK
0444 PM HAIL MCQUEENEY 29.60N 98.05W
10/03/2009 E0.25 INCH GUADALUPE TX TRAINED SPOTTER
TRAINED SPOTTER OBSERVED PEA SIZED HAIL AROUND 440 PM.
0450 PM HEAVY RAIN 3 WSW NEW BRAUNFELS 29.68N 98.16W
10/03/2009 M1.27 INCH COMAL TX COCORAHS
COCORAHS OBSERVER REPORTED 1.27 INCHES SO FAR... WITH
0.76 INCHES IN THE PAST 19 MINUTES.
0500 PM HEAVY RAIN 6 WNW ZORN 29.79N 98.06W
10/03/2009 M2.10 INCH COMAL TX CO-OP OBSERVER
2.10 INCHES OF RAIN NORTH NORTHEAST OF NEW BRAUNFELS.
0505 PM HAIL 1 SW KINGSBURY 29.64N 97.83W
10/03/2009 E0.75 INCH GUADALUPE TX COCORAHS
0514 PM FLASH FLOOD 8 SE CEDAR CREEK 29.99N 97.42W
10/03/2009 BASTROP TX EMERGENCY MNGR
LOWER REDROCK ROAD AT FM 535 CLOSED DUE TO FLOODING.
0514 PM FLASH FLOOD 6 S CEDAR CREEK 30.00N 97.51W
10/03/2009 BASTROP TX EMERGENCY MNGR
FM812 AT FM672 CLOSED DUE TO FLOODING.
0514 PM FLASH FLOOD 5 SSW CEDAR CREEK 30.02N 97.54W
10/03/2009 BASTROP TX EMERGENCY MNGR
HIGHVIEW RANCH ROAD AT FM 812 CLOSED DUE TO FLOODING.
0514 PM FLASH FLOOD 9 SSE CEDAR CREEK 29.97N 97.44W
10/03/2009 BASTROP TX EMERGENCY MNGR
FM20 AT CEDAR HOLLOW CLOSED DUE TO FLOODING.
0543 PM FLASH FLOOD 3 E ROSANKY 29.93N 97.25W
10/03/2009 BASTROP TX EMERGENCY MNGR
FM 535 BETWEEN SMITHVILLE AND ROSANKY CLOSED DUE TO 3-4
INCHES OF WATER COVERING THE ROAD.
0700 PM FLASH FLOOD 3 NE ROSANKY 29.97N 97.27W
10/03/2009 BASTROP TX EMERGENCY MNGR
WATER RESCUE CURRENTLY ONGOING ON FM 535 BETWEEN
SMITHVILLE AND ROSANKY
0705 PM HEAVY RAIN 6 SW BASTROP 30.04N 97.36W
10/03/2009 M2.79 INCH BASTROP TX COCORAHS
2.79 INCHES SO FAR... WITH 1.95 INCHES IN THE PAST 2
HOURS.
0500 AM FLASH FLOOD 2 N WINDCREST 29.55N 98.38W
10/04/2009 BEXAR TX COUNTY OFFICIAL
WEIDNER RD AT SCHERTZ RD CLOSED NUMEROUS RDS CLOSED IN
CO.
0628 AM HEAVY RAIN 7 SE NEW BERLIN 29.40N 98.01W
10/04/2009 M5.80 INCH GUADALUPE TX COCORAHS
5.80 INCHES OF RAIN OVER TWO HOURS 6 MILES SOUTHEAST OF
NEW BERLIN.
0652 AM HEAVY RAIN SMILEY 29.27N 97.64W
10/04/2009 M3.49 INCH GONZALES TX COCORAHS
3.49 INCHES OF RAIN WITH 2.14 INCHES OF RAIN IN THE
PAST 30 MINS NEAR SMILEY.
0700 AM HEAVY RAIN 4 NW LIVE OAK 29.59N 98.39W
10/04/2009 M11.13 INCH BEXAR TX COCORAHS
MOSTLY FELL BETWEEN 4 AM AND 7 AM
0709 AM HEAVY RAIN 3 WSW NEW BRAUNFELS 29.69N 98.17W
10/04/2009 M5.78 INCH COMAL TX COCORAHS
5.78 INCHES OF RAIN REPORTED NEAR NEW BRAUNFELS WITH
2.12 INCHES OCCURING OVER THE PAST 30 MINS.
0730 AM HEAVY RAIN 2 WNW GARDEN RIDGE 29.64N 98.32W
10/04/2009 M7.16 INCH COMAL TX COCORAHS
7.16 INCHES REPORTED OVER 24 HOURS WITH 6.55 INCHES
OVER THE PAST 12 HOURS NEAR GARDEN RIDGE.
0802 AM FLASH FLOOD 5 SW NEW BRAUNFELS 29.65N 98.18W
10/04/2009 GUADALUPE TX TRAINED SPOTTER
SPOTTER ON SOUTH I-35 REPORTED WATER ON THE ROAD
BETWEEN EXIT 180 AND 183.
0821 AM HEAVY RAIN 6 N SAN MARCOS 29.96N 97.93W
10/04/2009 M6.32 INCH HAYS TX COCORAHS
6.32 INCHES OF RAIN OVER 24 HOURS WITH 4.32 INCHES OVER
THE PAST 19 HOURS.
0840 AM HEAVY RAIN 7 SE NEW BERLIN 29.40N 98.02W
10/04/2009 M8.01 INCH GUADALUPE TX COCORAHS
8.01 INCHES REPORTED OVER 24 HOURS WITH 2.21 INCHES
OVER THE PAST 51 MINS.
0900 AM FLASH FLOOD SEGUIN 29.58N 97.97W
10/04/2009 GUADALUPE TX LAW ENFORCEMENT
GUADALUPE COUNTY SHERIFFS OFFICE REPORTS OVER 30 ROAD
CLOSURES ACROSS THE COUNTY DUE TO WATER OVER THE
ROADWAYS
0910 AM FLASH FLOOD 2 N NIXON 29.30N 97.76W
10/04/2009 GONZALES TX EMERGENCY MNGR
HWY 80 AT FM 1117 CLOSED DUE TO FLOODING.
0911 AM FLASH FLOOD 4 E HOLLYWOOD PARK 29.60N 98.42W
10/04/2009 BEXAR TX DEPT OF HIGHWAYS
BULVERDE ROAD AT CLASSEN ROAD CLOSED DUE TO FLOODING.
0921 AM HEAVY RAIN 8 SSW CUERO 28.99N 97.34W
10/04/2009 M1.05 INCH DEWITT TX COCORAHS
1.05 INCHES IN THE PAST 16 MINS SOUTH SOUTHWEST OF
CUERO.
0932 AM FLASH FLOOD 6 NNE GARDEN RIDGE 29.71N 98.24W
10/04/2009 COMAL TX NWS EMPLOYEE
FM 1863 IS CLOSED DUE TO FLOODING.
0934 AM FLASH FLOOD 1 SW HOCHHEIM 29.31N 97.31W
10/04/2009 DEWITT TX LAW ENFORCEMENT
STATE HIGHWAY 111 EAST OF HOCHHEIM CLOSED DUE TO
FLOODING.
0940 AM FLASH FLOOD 4 NNW YOAKUM 29.35N 97.16W
10/04/2009 LAVACA TX LAW ENFORCEMENT
STATE HIGHWAY 95 FROM MOULTON TO YOAKUM CLOSED DUE TO
FLOODING.
0946 AM HEAVY RAIN 2 SE SEGUIN 29.56N 97.94W
10/04/2009 M1.95 INCH GUADALUPE TX COCORAHS
1.95 INCHES OF RAIN NEAR SEGUIN OVER THE PAST 2 HOURS.
1000 AM FLASH FLOOD 1 W HOCHHEIM 29.32N 97.32W
10/04/2009 DEWITT TX LAW ENFORCEMENT
HWY US183 CLOSED FROM 9 AM TO 11 AM DUE TO HIGH WATER.
1012 AM FLASH FLOOD 4 N NEW BERLIN 29.52N 98.10W
10/04/2009 GUADALUPE TX LAW ENFORCEMENT
CR465 NEAR SANTA CLARA CLOSED DUE TO FLOODING. OTHER
CLOSED ROADS IN THE COUNTY INCLUDE CRS 775...539... 467
1028 AM HEAVY RAIN YOAKUM 29.29N 97.15W
10/04/2009 M11.00 INCH DEWITT TX PUBLIC
24 HOUR RAINFALL... MOSTLY SINCE 6 AM
1115 AM FLASH FLOOD 7 SSE HOCHHEIM 29.22N 97.27W
10/04/2009 DEWITT TX LAW ENFORCEMENT
HIGHWAY 77 AND 77A FROM CUERO TO YOAKUM ARE CLOSED DUE
TO FLOODING.
&&
EVENT NUMBER EWX0900120 EWX0900121 EWX0900122 EWX0900123 EWX0900128
EWX0900153 EWX0900124 EWX0900125 EWX0900126 EWX0900127 EWX0900129
EWX0900131 EWX0900130 EWX0900150 EWX0900132 EWX0900134 EWX0900148
EWX0900133 EWX0900135 EWX0900136 EWX0900137 EWX0900138 EWX0900139
EWX0900140 EWX0900141 EWX0900144 EWX0900142 EWX0900143 EWX0900145
EWX0900146 EWX0900151 EWX0900147 EWX0900149 EWX0900152
JPBLocal storm report, Oct 4, 1:13 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
113 PM CDT SUN OCT 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0103 PM FLASH FLOOD 1 WNW ROUND ROCK 30.52N 97.69W
10/04/2009 WILLIAMSON TX TRAINED SPOTTER
SPOTTER REPORTED STREET FLOODING IN THE BRUSHY CREEK
AREA.
&&
EVENT NUMBER EWX0900154
CJMLocal storm report, Oct 4, 2:29 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
229 PM CDT SUN OCT 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0220 PM HEAVY RAIN 5 NNE PFLUGERVILLE 30.50N 97.59W
10/04/2009 M1.80 INCH TRAVIS TX COCORAHS
1.80 INCHES NORTH OF PFLUGERVILLE WITH 1.75 INCHES OVER
THE PAST 70 MINS.
&&
EVENT NUMBER EWX0900155
CJMLocal storm report, Oct 4, 2:49 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
249 PM CDT SUN OCT 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0234 PM FLASH FLOOD 2 NNE JONESTOWN 30.52N 97.92W
10/04/2009 TRAVIS TX DEPT OF HIGHWAYS
23400 BLOCK OF NAMELESS RD CLOSED DUE TO HIGH WATER
&&
EVENT NUMBER EWX0900156
JPBLocal storm report, Oct 4, 3:20 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
320 PM CDT SUN OCT 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0315 PM FLOOD 4 SSW JOLLYVILLE 30.40N 97.78W
10/04/2009 TRAVIS TX PUBLIC
BULL CREEK ON OLD SPICE RD AT CROSSING NUMBER7 IS
FLOODED... FLOOD GAUGE IS AT 18 INCHES
&&
EVENT NUMBER EWX0900157
AKFThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 7:11 PM CDT | Flash Flood Warning | EWX | Bastrop, Fayette | 2 hr |
| Oct 3, 9:25 PM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 110 min |
| Oct 4, 12:04 AM CDT | Areal Flood Advisory | EWX | Bexar | 116 min |
| Oct 4, 12:57 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Wilson | 108 min |
| Oct 4, 3:06 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays | 114 min |
| Oct 4, 3:12 AM CDT | Flash Flood Warning | EWX | Bexar | 2 hr |
| Oct 4, 3:59 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 19 more | 21 hr |
| Oct 4, 4:41 AM CDT | Flash Flood Warning | EWX | Gonzales, Guadalupe, Wilson | 2 hr |
| Oct 4, 5:11 AM CDT | Flash Flood Warning | EWX | Bexar | 2 hr |
| Oct 4, 5:55 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 80 min |
| Oct 4, 6:36 AM CDT | Areal Flood Advisory | EWX | Atascosa, Frio | 114 min |
| Oct 4, 6:46 AM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales | 4 hr |
| Oct 4, 7:07 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Oct 4, 7:15 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe, Wilson | 3 hr |
| Oct 4, 8:25 AM CDT | Areal Flood Advisory | EWX | Karnes | 110 min |
| Oct 4, 8:41 AM CDT | Flash Flood Warning | EWX | Lavaca | 3 hr |
| Oct 4, 12:26 PM CDT | River Flood Warning | EWX | DeWitt | 69 hr |
| Oct 4, 12:26 PM CDT | River Flood Warning | EWX | DeWitt | 45 hr |
| Oct 4, 12:35 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 4 hr |
| Oct 4, 1:16 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 30 hr |
| Oct 4, 1:16 PM CDT | River Flood Warning | EWX | Bexar | 27 hr |
| Oct 4, 1:19 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Llano, Travis, Williamson | 116 min |
| Oct 4, 2:34 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 116 min |
| Oct 4, 3:07 PM CDT | Areal Flood Advisory | EWX | Caldwell | 113 min |
| Oct 4, 3:46 PM CDT | Areal Flood Advisory | EWX | Fayette | 119 min |
| Oct 4, 5:22 PM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Lavaca | 3 hr |
| Oct 4, 6:34 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 56 min |
Nearby
Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.